Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 730396, 6 pages
http://dx.doi.org/10.1155/2013/730396
Research Article

The Laplacian Spectral Radius of a Class of Unicyclic Graphs

Department of Mathematics, Taiyuan University of Science and Technology, Taiyuan 030024, China

Received 30 June 2013; Accepted 25 November 2013

Academic Editor: Ram N. Mohapatra

Copyright © 2013 Haixia Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Cvetkovic, M. Doob, and H. Sachs, Spectra of Graphs, Academic Press, New York, NY, USA, 1976.
  2. W. N. Anderson and T. D. Morley, “Eigenvalues of the Laplacian of a graph,” Linear and Multi-Linear Algebra, vol. 18, pp. 141–145, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. C. Das, “The Laplacian spectrum of a graph,” Computers and Mathematics with Applications, vol. 48, no. 5-6, pp. 715–724, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. R. Grone and R. Merris, “The Laplacian spectrum of a graph,” SIAM Journal on Discrete Mathematics, vol. 7, pp. 221–229, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. S. Li and X. D. Zhang, “A new upper bound for eigenvalues of the Laplacian matrix of a graph,” Linear Algebra and Its Applications, vol. 265, pp. 93–100, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. J. S. Li and X. D. Zhang, “On the Laplacian eigenvalues of a graph,” Linear Algebra and Its Applications, vol. 285, pp. 305–307, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. R. Merris, “Laplacian matrices of graphs: a survey,” Linear Algebra and Its Applications, vol. 197-198, pp. 143–176, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. G. Guo, “The largest eigenvalues of Laplacian matrices of unicyclic graphs,” Applied Mathematics A, vol. 16, no. 2, pp. 131–135, 2001. View at Google Scholar · View at Zentralblatt MATH
  9. H. X. Zhang, “The largest Laplacian spectral radius of unicyclic graphs with fixed diameter,” Journal of Applied Mathematics. In press.
  10. J. Guo, “The Laplacian spectral radius of a graph under perturbation,” Computers and Mathematics with Applications, vol. 54, no. 5, pp. 709–720, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. M. Guo, “The effect on the Laplacian spectral radius of a graph by adding or grafting edges,” Linear Algebra and Its Applications, vol. 413, no. 1, pp. 59–71, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. Guo, “A conjecture on the algebraic connectivity of connected graphs with fixed girth,” Discrete Mathematics, vol. 308, no. 23, pp. 5702–5711, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. H. X. Zhang, “Ordering some even-unicyclic graphs by their Laplacian spectral radii” (Chinese), Journal of Dalian University of Technology. In press.